# SDR SWAA2015071341890

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 28,106 hours, 16,491 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6517378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STAB STATION 92.70, APPROX 18" FROM REAR SPAR.  REPAIRED STIFFENER IAW SRM.
